American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Chi-Kwong Li and Nam-Kiu Tsing. Matrices with circular symmetry on their unitary orbits and $C$-numerical ranges . Proc. Amer. Math. Soc. 111 (1991) 19-28. MR 1041014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] María D. Acosta and Rafael Paya. Denseness of operators whose second adjoints attain their numerical radii . Proc. Amer. Math. Soc. 105 (1989) 97-101. MR 937841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Milan Hladnik and Matjaž Omladič. Spectrum of the product of operators . Proc. Amer. Math. Soc. 102 (1988) 300-302. MR 920990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bojan Magajna. On the essential numerical range of a generalized derivation . Proc. Amer. Math. Soc. 99 (1987) 86-92. MR 866435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Peng Fan, Che Kao Fong and Domingo A. Herrero. On zero-diagonal operators and traces . Proc. Amer. Math. Soc. 99 (1987) 445-451. MR 875378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Lawrence A. Fialkow and Domingo A. Herrero. Finite operators and similarity orbits . Proc. Amer. Math. Soc. 93 (1985) 601-609. MR 776187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yik Hoi Au-Yeung and Nam-Kiu Tsing. An extension of the Hausdorff-Toeplitz theorem on the numerical range . Proc. Amer. Math. Soc. 89 (1983) 215-218. MR 712625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Quentin F. Stout. The numerical range of a weighted shift . Proc. Amer. Math. Soc. 88 (1983) 495-502. MR 699421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gerard J. Murphy. Continuity of the spectrum and spectral radius . Proc. Amer. Math. Soc. 82 (1981) 619-621. MR 614889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] D. A. Legg and D. W. Townsend. Essential numerical range in $B(l\sb{1})$ . Proc. Amer. Math. Soc. 81 (1981) 541-545. MR 601725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2